# SDR SIMA20240214001

- Difficulty date: February 14, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N304KM
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000932
- Aircraft time: 3,209 hours, 2,234 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD 2 LO QTY EICAS ON FINAL APPROACH. CONDITION PROGRESSED TO HYD 2 QTY GOING TO 0. LOST NO. 2 HYD ON TAXIWAY AFTER LANDING. TOWED TO GATE. RAR #2 HYDRALUIC SYSTEM LINE IAW GE LMM 79-01-00-801-801AND RAR HYD #2 CASE DRAIN AND PRESURE FILTERIAW AMM 29-11-05. OPS CHECK GOOD NO LEAKS NOTED AND C/W EMB 175 AMM 05-50-23 EDP RUNS DRY INSPECTION
